Electron. J. Diff. Eqns., Vol. 2007(2007), No. 134, pp. 1-7.

Sectorial oscillation of linear differential equations and iterated order

Zhao-Jun Wu, Dao-chun Sun

In the present paper, we investigate higher order linear differential equations with entire coefficients of iterated order. Using value distribution theory of transcendental meromorphic functions and covering surface theory, we extend a result on the order of growth of solutions published by Bank and Langley [2].

Submitted June 26 2007. Published October 12, 2007.
Math Subject Classifications: 34M10, 30D35.da
Key Words: Iterated order; iterated convergence exponent.

Show me the PDF file (215 KB), TEX file, and other files for this article.

Zhao-Jun Wu
Department of Mathematics, Xianning University
Hubei Xianning, 437100, China
email: wuzj52@hotmail.com
Dao-chun Sun
School of Mathematics, South China Normal University
Guangzhou, 510631, China
email: sundch@scnu.edu.cn

Return to the EJDE web page